| Title:
|
On Hájek's conjecture in stratified sampling (English) |
| Author:
|
Prášková, Zuzana |
| Language:
|
English |
| Journal:
|
Kybernetika |
| ISSN:
|
0023-5954 |
| Volume:
|
31 |
| Issue:
|
3 |
| Year:
|
1995 |
| Pages:
|
303-314 |
| . |
| Category:
|
math |
| . |
| MSC:
|
62D05 |
| idZBL:
|
Zbl 0844.62012 |
| idMR:
|
MR1337984 |
| . |
| Date available:
|
2009-09-24T18:55:50Z |
| Last updated:
|
2012-06-06 |
| Stable URL:
|
http://hdl.handle.net/10338.dmlcz/124718 |
| . |
| Reference:
|
[1] R. N. Bhattacharya, Ranga R. Rao: Normal Approximation and Asymptotic Expansions.Nauka, Moscow 1982 (Russian translation). Zbl 0514.41002, MR 0702344 |
| Reference:
|
[2] F. R. Gantmacher: Theory of Matrices.Nauka, Moscow 1966 (In Russian). MR 0202725 |
| Reference:
|
[3] J. Hájek: Sampling from a Finite Population.Marcel Dekker, Inc., New York 1981. MR 0627744 |
| Reference:
|
[4] C.R. Rao: Linear Statistical Inference and Its Application.Academia, Prague 1978 (Czech translation). |
| . |